Publications with A. Lachlan

All publications by Alistair H. Lachlan and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:60 Hodges, W., Lachlan, A. H., & Shelah, S. (1977). Possible orderings of an indiscernible sequence. Bull. London Math. Soc., 9(2), 212–215. DOI: 10.1112/blms/9.2.212 MR: 0476525
Sh:157 Lachlan, A. H., & Shelah, S. (1984). Stable structures homogeneous for a finite binary language. Israel J. Math., 49(1-3), 155–180. DOI: 10.1007/BF02760648 MR: 788267